# SDR FDEA201805161243

- Difficulty date: May 16, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 2,661 hours, 1,112 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Main Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB, LEVELING AT FL 360.  AN EICAS MESSAGE FOR THE MAIN CARGO DOOR DISPLAYED.  ON THE CARGO DOOR PANEL VISIBLE FROM THE CAPTAIN'S SEAT, NO LIGHTS WERE ILLUMINATED.   EXECUTED QRH PROCEDURES WITH DESCENT TO 10,000. AT FL 180 THE EICAS MESSAGE STILL SHOWED,  EICAS CLEARED ABOUT 10,000 FT.
